Publication
Title
On the decidability of termination of query evaluation in transitive-closure logics for polynomial constraint databases
Author
Language
English
Source (journal)
Theoretical computer science. - Amsterdam
Publication
Amsterdam : 2005
ISSN
0304-3975
Volume/pages
336:1(2005), p. 125-151
ISI
000229422600006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.08.2017